# SDR SWAA2022062718133

- Difficulty date: June 13, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 58,834 hours, 34,821 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN A/C BAY ON LOWER ATTACH ANGLE WL 172 AT STA 663 RBL 40 / [01] APPLIED EWIS PROTECTION TO REPAIR AREA IAW AMM 20-60-07;[02] DISPLACED OTBD U CHANNEL SUPPORT AND PANEL SUPPORT TO FOM IAW SRM 57-10-10-2R-5;[03] REMOVED ALL FASTENERS AND TRIMMED OUT DAMAGED SECTION OF ANGLE IAW SRM 57-10-10-2R-5;[04] PERFORMED DETAILED VISUAL INSPECTION OF REPAIR AREA AND UNDERLYING STRUCTURE; NO DEFECTS NOTED IAW SRM 57-10-10-2R-5;[05] VERIFIED -1 REPLACEMENT ANGLE FABRICATED ON BACK SHOP W/O 43877-6000-0001 AND -2 SPLICE ANGLE FABRICATED ON BACK SHOP W/O 43877-6000-0002 IAW SRM 57-10-10-2R-5;[06] VERIFIED ITEMS 1 THROUGH 4;[07] VERIFIED ITEM 5;[08] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[09] COMPLETED FABRICATION OF REPAIR PARTS (SPLICED AT RBL 30 IAW SRM 57-10-10-2R-5;[10] VERIFIED STEP 9;[11] VERIFIED STEP 9 & 10;[12] OK GIVEN TO TREAT & PRIME;[13] TREATED AND PRIMED REPAIR PARTS AND BARE SURFACES IN REPAIR AREA IAW SRM 57-10-10-2R-5;[14] VERIFIED STEP 13;[15] MIXED BMS 5-95 B2 SEALANT FOR FAYING SURFACE SEAL IAW SRM 57-10-10-2R-5 MIX TIME: 7:45 16JUN22;[16] VERIFIED STEPS 13-15;[17] OK GIVEN TO INSTALL REPAIR PARTS AND DISPLACED OTBD U CHANNEL SUPPORT;[18] COMPLETED INSTALLATION OF ALL PERMANENT FASTENERS PRIOR TO SQUEEZE OUT IN REPAIR PARTS; OTBD U CHANNEL; AND DISPLACED PANEL SUPPORT IAW SRM 57-10-10-2R-5
